| Model Number |
908644 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, it was found that the sleeve inside of the sterile pouch has already been crushed or broken.No adverse event has been reported as a result of the malfunction.
Additional Manufacturer Narrative
(b)(4).Report source: foreign- japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
Upon receipt of additional information, it has been determined that the sterility of the packaging has not been breached.The initial report was forwarded in error and should be voided.
Additional Manufacturer Narrative